# SDR SWIA2020040149835

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SIDE SEAT TRACKS FS 675 TO 761 HAVE CORROSION        (C-CHECK)   RO:3/29/2020REMOVED AND REPLACED 2EA. L/H SIDE SEAT TRACKS FS675 TO FS761 REF. CRJ-700 AMM TASK AND REF. CRJ-700 AMM TASK.
